# SDR CA981113009

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2770 · Gust Lock Damper System
- Part: Spring
- Part number: 82740037101
- Condition: Broken
- Location: Gustlock
- Part time: 20,348 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN TAXI, FLIGHT CREW NOTICED THE GUSTLOCK HANDLE HAD LITTLE OR NO SPRING TENSION WHEN APPLIED.  INSPECTION OF THE AILERON SPLITTER QUADRANT AT CENTER WING WAS CARRIED OUT.  THE TOP ONE OF THE TWO SPRINGS FOR THE GUSTLOCK LEVER WAS BROKEN AT THE EYE END.
